# SDR CALA2024090302368

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS (AB) 1-2-3 EMERGENCY LIGHT INOP. REPAIR AS REQUIRE. REMOVE AND REPLACED POS M731 BATTERY PACK IAW B757 AMM 33-51-07- 902-005-002 OPS CHECK GOOD.
